MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB; POLYGLYCOLIC ACID SUTURE

RIVERPOINT MEDICAL VELOSORB; POLYGLYCOLIC ACID SUTURE
Model Number SV-9915
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned to riverpoint for investigation.A drh investigation was performed and no issues were noted.Product met all requirements prior to release.[(b)(4)].
 
Event or Problem Description
According to the reporter, "during open septorhinoplasty, the needle was broke at the last step of wound closure.No needle part was remained in the patient's body.A new suture was used to complete the closure.There was no patient injury".

Brand Name
VELOSORB
Common Device Name
POLYGLYCOLIC ACID SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key8434628
Report Number3006981798-2019-00002
Device Sequence Number1103924
Product Code GAM
UDI-Device Identifier10884521153288
UDI-Public10884521153288
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberSV-9915
Device Catalogue NumberSV-9915
Device Lot Number18021923X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1